# SDR CA010222017

- Difficulty date: February 8, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 9738114311
- Condition: Intermittent
- Location: Deice System
- Part time: 1,163 hours, 805 cycles
- Component: Deice Press Sw
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLTS WHEN DE-ICE SYS IS DEPLOYED & OAT IS IN -30 & BELOW RANGE, & EITHER 1 OR 3 MIN CYCLE DURATION IS SELECTED, SYS INDICATES PROPER OP THROUGHOUT CYCLE. UPON COMPLETION OF CYCLE AMBER DE-ICE CAWS CAUTION WOULD ILLUMINATE IN CONJUNCTION WITH FLASHING GREEN DEICE CAWS, THUS INDICATING FAILURE: WHEN SYS IS TURNED OFF & THEN BACK ON ENTIRE PROCESS WOULD REPEAT.THIS PROBLEM DOESNT APPEAR TO ARISE WHEN OP AT WARMER TEMPS.WHEN  TROUBLESHOOTING TO IDENTIFY FAILED PART OF SYS IT DETERMINED (ON SEPARATE OCCASIONS) THAT OUTBOARD UPPER & OUTBOARD LOWER L/H & R/H PRESSURE SWITCHES WOULD APPEAR TO BE STUCK OPEN INDICATING FAILURE THAT SIMULATED INFLIG HT SYMPTOMS. BY REMOVING SWITCHES & APPLYI
